# SDR FDKA200711321

- Difficulty date: November 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 16,265 hours, 15,483 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6064 BHM (0430 PHX LCL) - PITCH TRIM MAIN INOP.  MX RESET SYSTEM, OPS CHECK GOOD.
